# SDR QXEA2013051700998

- Difficulty date: May 17, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 11 IS CORRODED AND HAS MINOR SCRATCHES.  REMOVED CORROSION AND MINOR SCRATCHES FROM SEAT TRACK NR 11 IAW SRM (R12) 53-20-49-02-02.  FOUND TO BE OUT OF LIMITS SRM (R12) 53-20-49-02-02, FIG 201 (SHEET 2).  REMOVED SEAT TRACK NR 11 IAW SRM 51-42-05-02-01, 51-41-00-00-01 AND 51-40-15-02-01, REV 12 MATCH DRILLED NEW SEAT TRACK, IAW SRM 51-40-07-02-01, REV 12.  INSTALLED SEAT TRACK, NR 11 IAW SRM 51-41-00-01, 51-42-05-02-01 AND 51-40-15-02-01, REV 12.
